International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 7, Pages 451-459
On the equivalence of Mann and Ishikawa iteration methods
1Department of Mathematics, Indiana University, Bloomington, IN 47405-7106, USA
2“T. Popoviciu” Institute of Numerical Analysis, P.O. Box 68-1, Cluj-Napoca 3400, Romania
Received 19 October 2001
Copyright © 2003 B. E. Rhoades and Stefan M. Soltuz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
AbstractWe show that certain Mann and Ishikawa iteration schemes are equivalent for various classes of functions.